Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Suffering from pericarditis. On motrin medication. Developed pleural effusion, fluid removed from left lung, chest X-ray normal. Treatment?

I was diagnosed with Pericarditis 3 months ago , was put on coschsine and motrin. After 2 months I developed pleural effusion and 800 cc of fluid was removed from my left lung . Since I have been on a decreasing doseage of prednisone . The chest pain is now back. Just had a chest xray and is clear. The Echo report from 7/9 is not back yet. What should I do
Asked On : Tue, 17 Jul 2012
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pulmonologist 's  Response
First of all why did u have pericarditis at the first place? What was the cause?
Secondly if you developed pleural effusion and the fluid was removed then what was it due to? Any tests done over the fluid?
And the most important thing if the xray has cleared the why is the chest pain back?
Get a CT scan of the chest to look for any lesions there
Answered: Wed, 16 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor